Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 5, NWS Northern Indiana

January 19, 20175 counties in Indiana

NWS Northern Indiana issued this river flood warning at Jan 19, 2017, 10:23 PM EST for 5 counties in Indiana. It took effect at Jan 20, 2017, 1:00 PM EST. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Jan 19, 2017, 10:23 PM EST (03:23 UTC)
In effect from
Jan 20, 2017, 1:00 PM EST
Expired
Jan 22, 2017, 8:00 PM EST
In force
55 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 10.37 ft at Jan 20, 2017, 5:00 PM EST.

actionminormoderate5101501/2001/2101/2201/2301/24
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

512 
WGUS43 KIWX 200323
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1023 PM EST THU JAN 19 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash AND Whitley COUNTIES

.Recent rainfall has contributed to rises on the Eel River at North
Manchester. With more rainfall in the forecast...this river is forecast
to rise again.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-210323-
/O.NEW.KIWX.FL.W.0005.170120T2308Z-170123T0100Z/
/NMCI3.1.ER.170120T2308Z.170121T1200Z.170122T0100Z.NO/
1023 PM EST THU JAN 19 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Eel River at North Manchester
* From Friday evening to Sunday evening.
* At 9 PM Thursday the stage was 5.8 feet and steady.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Friday evening  
  and crest near 10.1 feet around  7 AM Saturday January 21 and fall 
  below flood stage around  8 PM Saturday January 21.
* At 10.0 feet...Flood waters near lumber company and trailer court 
  on South Mill Street.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$
4 follow-up statements
461 
WGUS83 KIWX 201536
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1036 AM EST FRI JAN 20 2017

...The Flood Warning has been extended for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash AND Whitley COUNTIES 
  Tiffin River near Stryker affecting Defiance...Fulton AND Williams 
  COUNTIES 
 
.Recent rainfall has contributed to rises on area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-211536-
/O.EXT.KIWX.FL.W.0005.170120T1800Z-170122T1942Z/
/NMCI3.1.ER.170120T1800Z.170121T0600Z.170121T1942Z.NO/
1036 AM EST FRI JAN 20 2017

 The Flood Warning has been extended for
  The Eel River at North Manchester
* UNTIL SUNDAY AFTERNOON.
* At 9 AM Friday the stage was 8.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Friday afternoon 
  and crest near 10.7 feet around  1 AM Saturday January 21 and fall 
  below flood stage around  2 PM Saturday January 21.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.


&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

OHC039-051-171-211535-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170125T2100Z/
/STRO1.1.ER.170112T2255Z.170121T0600Z.170124T2100Z.NO/
1036 AM EST FRI JAN 20 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* UNTIL WEDNESDAY AFTERNOON.
* At 10 AM Friday the stage was 11.6 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around  7 
  AM Saturday January 21 and fall below flood stage around  4 PM 
  Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.


&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
223 
WGUS83 KIWX 210402
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1102 PM EST FRI JAN 20 2017

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Bluffton affecting Wells COUNTY 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash AND Whitley COUNTIES 
  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph 
  COUNTIES 
  Tiffin River near Stryker affecting Defiance...Fulton AND Williams 
  COUNTIES 
 
...The Flood Warning continues for the following rivers... 

  Maumee River near Defiance affecting Defiance AND Henry COUNTIES 
  Saint Marys River near Decatur affecting Adams...Allen AND Van 
  Wert COUNTIES 
  North Branch Elkhart River at Cosperville affecting Noble COUNTY 
 
.Recent rainfall has led to rises on area rivers. Additional rain is
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC179-220402-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-170122T1648Z/
/BLFI3.1.ER.170120T1437Z.170121T0600Z.170121T1648Z.NO/
1102 PM EST FRI JAN 20 2017

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* UNTIL SUNDAY MORNING.
* At 11 PM Friday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.5 feet around  1 
  AM Saturday January 21 and fall below flood stage around 11 AM 
  Saturday January 21.
* At 11.0 feet...River Road at Bluffton begins to flood.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC017-085-103-169-183-220402-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-170122T1648Z/
/NMCI3.1.ER.000000T0000Z.170120T2200Z.170121T1648Z.NO/
1102 PM EST FRI JAN 20 2017

 The Flood Warning has been extended for
  The Eel River at North Manchester
* UNTIL SUNDAY MORNING.
* At 10 PM Friday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around 11 AM Saturday January 21.
* At 10.0 feet...Flood waters near lumber company and trailer court 
  on South Mill Street.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-220402-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-170124T0000Z/
/DAVI3.1.ER.170120T2015Z.170121T1200Z.170123T0000Z.NO/
1002 PM CST FRI JAN 20 2017

 The Flood Warning has been extended for
  The Kankakee River at Davis
* UNTIL MONDAY EVENING.
* At 9 PM Friday the stage was 10.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.4 feet around  6 
  AM Saturday January 21 and fall below flood stage around  6 PM 
  Sunday January 22.
* At 10.0 feet...Flooding of low lying agricultural areas begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-069-220402-
/O.CON.KIWX.FL.W.0009.170121T1312Z-170123T0300Z/
/DEFO1.1.ER.170121T1312Z.170121T1800Z.170122T0300Z.NO/
402 AM GMT SAT JAN 21 2017

The Flood Warning continues for
  The Maumee River near Defiance
* FROM SATURDAY MORNING TO SUNDAY EVENING.
* At 10 PM Friday the stage was 8.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning  
  and crest near 10.4 feet around  1 PM Saturday January 21 and fall 
  below flood stage around 10 PM Saturday January 21.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC001-003-OHC161-220401-
/O.CON.KIWX.FL.W.0010.000000T0000Z-170122T1700Z/
/DCRI3.1.ER.170120T2115Z.170121T0600Z.170121T1700Z.NO/
402 AM GMT SAT JAN 21 2017

The Flood Warning continues for
  The Saint Marys River near Decatur
* UNTIL SUNDAY AFTERNOON.
* At 10 PM Friday the stage was 17.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.8 feet around  1 
  AM Saturday January 21 and fall below flood stage around 12 PM 
  Saturday January 21.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-220401-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170125T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1200Z.170124T0900Z.NO/
402 AM GMT SAT JAN 21 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* UNTIL LATE TUESDAY NIGHT.
* At 10 PM Friday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around  7 
  AM Saturday January 21 and fall below flood stage around  4 AM 
  Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC113-220401-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170124T1200Z/
/CPEI3.1.ER.170121T0600Z.170122T0000Z.170124T0600Z.UU/
402 AM GMT SAT JAN 21 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 10 PM Friday the stage was 6.0 feet and steady.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning  and crest near 6.1 feet around  7 PM Saturday 
  January 21 and fall below flood stage around  1 AM Tuesday January 
  24.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred 
  on Jan 16 2005.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
377 
WGUS83 KIWX 211508
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1008 AM EST SAT JAN 21 2017

...The Flood Warning has been extended for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash AND Whitley COUNTIES 
  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph 
  COUNTIES 
  Saint Marys River near Decatur affecting Adams...Allen AND Van Wert 
  COUNTIES 
 
...The Flood Warning continues for the following rivers... 

  Tiffin River near Stryker affecting Defiance...Fulton AND Williams
  COUNTIES 
  North Branch Elkhart River at Cosperville affecting Noble COUNTY 
 
.Recent rainfall has led to rises on area rivers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-221508-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-170122T1620Z/
/NMCI3.1.ER.000000T0000Z.170120T2200Z.170121T1620Z.NO/
1008 AM EST SAT JAN 21 2017

 The Flood Warning has been extended for
  The Eel River at North Manchester
* UNTIL SUNDAY MORNING.
* At 9 AM Saturday the stage was 9.2 feet and falling.
* Minor flooding is occurring.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around 11 AM Saturday January 21.
* At 9.0 feet...The river is at flood stage...minor agricultural 
  flooding occurs.
* This crest compares to a previous crest of 9.1 feet which occurred 
  on Apr 12 2013.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-221507-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-170124T1800Z/
/DAVI3.1.ER.170120T2015Z.170121T1800Z.170123T1800Z.NO/
908 AM CST SAT JAN 21 2017

 The Flood Warning has been extended for
  The Kankakee River at Davis
* UNTIL TUESDAY AFTERNOON.
* At 9 AM Saturday the stage was 10.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around 12 PM Monday January 23.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Nov 4 2016.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC001-003-OHC161-221507-
/O.EXT.KIWX.FL.W.0010.000000T0000Z-170123T1047Z/
/DCRI3.1.ER.170120T2115Z.170121T1800Z.170122T1047Z.NO/
308 PM GMT SAT JAN 21 2017

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* UNTIL LATE SUNDAY NIGHT.
* At 9 AM Saturday the stage was 18.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 18.0 feet around  1 
  PM Saturday January 21 and fall below flood stage around  5 AM 
  Sunday January 22.
* At 18.5 feet...County Road 225 North...just north of Pleasant Mills
  Indiana is closed by flood water. Low land areas of Kekionga Park 
  on the southeast side of Decatur begin flooding. Flooding is 
  limited to farm land in Pleasant Mills Indiana and Wilshire Ohio.
* This crest compares to a previous crest of 18.2 feet which occurred 
  on Jan 18 2012.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-221507-
/O.CON.KIWX.FL.W.0002.000000T0000Z-170125T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170124T0900Z.NO/
308 PM GMT SAT JAN 21 2017

The Flood Warning continues for
  The Tiffin River near Stryker
* UNTIL LATE TUESDAY NIGHT.
* At 9 AM Saturday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  4 AM Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC113-221507-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170124T1200Z/
/CPEI3.1.ER.170121T0345Z.170121T1800Z.170124T0600Z.UU/
308 PM GMT SAT JAN 21 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 9 AM Saturday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise to a crest near 6.1 feet around  1 
  PM Saturday January 21 and fall below flood stage around  1 AM 
  Tuesday January 24.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred 
  on Jan 16 2005.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
389 
WGUS83 KIWX 211938
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
238 PM EST SAT JAN 21 2017

...The Flood Warning is cancelled for the following rivers...
 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash AND Whitley COUNTIES
 
...The Flood Warning continues for the following rivers... 

  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph
  COUNTIES 
  Saint Marys River near Decatur affecting Adams...Allen AND Van 
  Wert COUNTIES 
  Tiffin River near Stryker affecting Defiance...Fulton AND Williams
  COUNTIES 
  North Branch Elkhart River at Cosperville affecting Noble COUNTY 
 

.Recent rainfall has led to rises on area rivers.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC091-141-149-221938-
/O.CON.KIWX.FL.W.0007.000000T0000Z-170124T1800Z/
/DAVI3.1.ER.170120T2015Z.170122T0000Z.170123T1800Z.NO/
138 PM CST SAT JAN 21 2017

The Flood Warning continues for
  The Kankakee River at Davis
* UNTIL TUESDAY AFTERNOON.
* At 1 PM Saturday the stage was 10.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage 
  around 12 PM Monday January 23.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Nov 4 2016.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC001-003-OHC161-221937-
/O.CON.KIWX.FL.W.0010.000000T0000Z-170123T1047Z/
/DCRI3.1.ER.170120T2115Z.170121T1830Z.170122T1047Z.NO/
738 PM GMT SAT JAN 21 2017

The Flood Warning continues for
  The Saint Marys River near Decatur
* UNTIL LATE SUNDAY NIGHT.
* At 2 PM Saturday the stage was 18.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage 
  around  5 AM Sunday January 22.
* At 18.5 feet...County Road 225 North...just north of Pleasant Mills
  Indiana is closed by flood water. Low land areas of Kekionga Park 
  on the southeast side of Decatur begin flooding. Flooding is 
  limited to farm land in Pleasant Mills Indiana and Wilshire Ohio.
* This crest compares to a previous crest of 18.2 feet which occurred 
  on Jan 18 2012.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-221937-
/O.CON.KIWX.FL.W.0002.000000T0000Z-170125T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1400Z.170124T0900Z.NO/
738 PM GMT SAT JAN 21 2017

The Flood Warning continues for
  The Tiffin River near Stryker
* UNTIL LATE TUESDAY NIGHT.
* At 2 PM Saturday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  4 AM Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC113-221937-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170124T1200Z/
/CPEI3.1.ER.170121T0345Z.170122T0000Z.170124T0600Z.UU/
738 PM GMT SAT JAN 21 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 1 PM Saturday the stage was 6.0 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will fall below the 6.0 foot flood stage 
  around  1 AM Tuesday January 24.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred 
  on Jan 16 2005.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$

INC017-085-103-169-183-212008-
/O.CAN.KIWX.FL.W.0005.000000T0000Z-170122T1620Z/
/NMCI3.1.ER.000000T0000Z.170120T2200Z.170121T1730Z.NO/
738 PM GMT SAT JAN 21 2017

The Flood Warning is cancelled for
  The Eel River at North Manchester
* At 1 PM Saturday the stage was 8.9 feet
* Flood stage is 9.0 feet.
* The river fell below flood stage Saturday afternoon.
* Forecast...The river will fall to near 8.2 feet around  7 PM 
  Saturday January 21.
* At 9.0 feet...The river is at flood stage...minor agricultural 
  flooding occurs.
* This crest compares to a previous crest of 9.1 feet which occurred 
  on Apr 12 2013.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 19, 6:51 PM EST, 3 hours 32 minutes earlier.

Area forecast discussion, Jan 19, 6:51 PM EST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
651 PM EST Thu Jan 19 2017

.SYNOPSIS...
Issued at 638 PM EST Thu Jan 19 2017

Warmth and moisture streams into the area tonight with rain
totalling a half an inch to one inch. With the influx of rain,
area rivers are forecast to rise allowing for possible flooding.
The influx of warmth will allow highs Friday through the weekend
to be into the 50s, or 15 to 30 degrees above normal for this
time of year. For Monday, a low pressure system will pass by to
the south of the area and temperatures will fall back into the
40s.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 346 PM EST Thu Jan 19 2017

Multiple forecast challenges prevail in the short term including
potential fog development and locally heavy rainfall. At the onset,
very moist air was spreading north ahead of an upper level system
over the Mid Mississippi Valley. Precipitable water values are
forecast to be near seasonal climatological maxes topping 1.10
inches tonight. Given upper level support and very impressive low
level forcing/moisture flux, have ramped up rainfall amounts
tonight. The GFS, ECMWF and some high res WPC models favor amounts
around or above 1 inch. In addition to the rain, fog development
is likely as low level moisture flux increases tonight. Fog is
also expected again Friday night ahead of the warm front.

&&

.LONG TERM...(Friday Night through Thursday)
Issued at 346 PM EST Thu Jan 19 2017

Overall, a very mild pattern for the latter half of January will
persist through the middle of next week. There is virtually no
lingering support for a deep upper low advertised by earlier model
runs that just two days ago were tracking across the Midwest early
next week. GFS and GFS/ensembles all favor a more suppressed
southern track of this system, keeping the bulk of the
precipitation well south of the forecast area. Even with this
track, the mild pattern will continue through Wednesday.
Temperatures will be closing in on record highs this weekend.
Record highs around 60 to 65 and warmest lows around 45 degrees
this weekend will also be challenged.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 638 PM EST Thu Jan 19 2017

Warmth and moisture continues to stream into the region as rain
approaches from the south. CIGs and VISBY initially in VFR, but
when more steady rain enters the region, expect a drop into MVFR
and then a trend towards IFR toward morning as the ceiling lowers.
Once the low pressure system moves through the region during the
day Friday, expect a wind shift to more southwesterly.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Roller
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 19, 3:32 AM EST, 18 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 AM EST THU JAN 19 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-200845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
332 AM EST THU JAN 19 2017 /232 AM CST THU JAN 19 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A PERIOD OF MODERATE RAINFALL TONIGHT MAY RESULT IN RENEWED MINOR
FLOODING ON RIVERS...STREAMS AND CREEKS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-200845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
332 AM EST THU JAN 19 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 10:34 AM ESTRiver Flood WarningIWXWells35 hr
Jan 20, 10:34 AM ESTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke4 days
Jan 20, 10:34 AM ESTRiver Flood WarningIWXNoble4 days
Jan 20, 4:55 PM ESTMarine Dense Fog AdvisoryIWX11 hr

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.